# SDR VNAA2016060900015

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 28,906 hours, 28,597 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP100541
- Condition: Defective
- Location: Nlg
- Part time: 9,450 hours, 9,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE ON TAKEOFF.  R & R LT NLG HARNESS IAW AMM 32-61-05-400-805.  OPS CHECK AND ADJUSTMENT CHECK GOOD.
